# SDR UALA2013070904768

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 43,983 hours, 17,834 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE AUTO START, N1 STAYED STAGNANT AT APPROX 30 PERCENT,  ENGINE NEVER STARTED.  RAMP REPORTED FLAMES FROM TAIL PIPE, EEC NEVER AUTO CRANKED, NO ECAM MESSAGES.   CHECKED INLET AND EXHAUST FOUND NORMAL.  STARTED ENGINE TWICE IAW JRH2-40-1.  FOUND ALL INDICATIONS AND OPS NORMAL.
